# SDR IPXA2017012012990

- Difficulty date: January 3, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, FWD CABIN SEAT TRACK CORRODED BS 450 RBL 36.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT SEAT TRACKBS  439 - 516 IAW DWG WSP0826, SRM 53-20-52 REPAIR 1, AND 51-31-01.
